We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I have been having later and later starting periods on this new type of birth control. First a little back ground about me: I have a normal 28 day cycle, always starts on time, always predictable, never changes, period last a normal week always. I have been on other types of birth control pills mostly generics due to insurance lol. I have had two kids ages 4 and 1. Only time I have been late was when I was pregnant. I just started on a new birth control after my last child and I have been on it for three months now, it is called: Jolivette. It is taken one pill a day, you stop on a Saturday and start taking a "reminder" pill on Sunday (start back on bc pill on following Sunday). First period I had on it (period was suppose to start on a sunday as normal) I did not get my period until 3/4 days later. One major thing different about my period was the first two days where the heaviest I have EVER experienced! So bad in such that I would leak threw (sorry if ) pad/clothes and on to the floor! It would be like that for two days then on third day it would drop to barely a period and be done on the fourth day. Second period on the pill I was late 5 days (started Thursday) and again same heavy period with very bad leaking. Third period on this bc pill is this week, it is Thursday and again I am 5 days late with no symptoms of a period starting. :/ Has anyone had this issue before?? I never had a pill that changed my cycle including the length of time and heaviness. I don't feel pregnant at all. I will be calling my Obygn nurse tomorrow to see if this is normal for this type of bc pill, if so I'm considering the patch!
I have never heard of that particular pill brand, so I Googled it. It appears that Jolivette is actually a mini-pill. It only contains the synthetic progesterone and no estrogen. Are you still breastfeeding, or is there any other health reason why you should not take pills containing estrogen? Most mini-pills are taken once a day with no break. I was on a mini-pill while breastfeeding, I took it every day for 7 months straight, no "reminder" pills, no "off" week, and I never had a period the entire time I was on them.
That is so funny you brought that up!! I completely forgot that he put me on that because I was breast feeding at the time! I am no longer breast feeding so I asked to be put on the patch, I hate having to take a pill everyday! So now I am on the patch. That would probably explain why my periods have been off their normal cycle. I just started my period yesturday and today is Sunday the day I am suppose to start back on b/c lol. Looks like I will be having a very short period this month